Ask an expert
Question

15 Feb 2009

Gastric reflux
My fiance has been prescribed Lansoloc for his reflux. He has been on it for a week and it has totally helped the reflux. But he is doubled over in pain all the time and has chronic diarrhoea. He had the runs before he started the tabs but it has gotten a lot worse since he started. His stomache does not seem to be getting better. Could it be the tabs and if so is there something else that won' t give him so much discomfort?
Answer 390 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sue

Thank you for visiting health24.com.

I recommend that he adds Gaviscon Advanced and a good probiotic to his treatment. This medication is available over the counter at all pharmacies. If the problem persists for longer longer than 10 days after starting with this treatment, I strongly suggests that he consults a gastroenterologist for a gastroscopy and a colonoscopy.

Regards





Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.